MathSciNet Relay Station
MathSciNet bibliographic data
MR2209270 (2007b:20099) 20G40 (20B15)
James, J. P. Two point stabilisers of partition actions of linear groups. J. Algebra 297 (2006), no. 2, 453–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement